# SDR ASOA201100720

- Difficulty date: April 9, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 18,295 hours, 16,498 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN AIR PACKS ODOR & MOLDY DURING FLIGHT-FILTERS MAY NEED CLEANING.  CLEANED COALESCERS IAW AMM 21-51-13.  OPS CHECKED GOOD ACFT OK FOR SERVICE.
